Alert archive / New York / Frost Advisories in 2012
Frost Advisory 3, NWS Albany, NY
NWS Albany, NY issued this frost advisory at Apr 25, 2012, 3:53 PM EDT for Northwest Hills Planning Region, Connecticut; 4 counties in New York. It took effect at Apr 26, 2012, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2012, 3:53 PM EDT (19:53 UTC)
- In effect from
- Apr 26, 2012, 2:00 AM EDT
- Expired
- Apr 26, 2012, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Albany, NY
Counties Northwest Hills Planning Region, CT, Columbia County, NY, Dutchess County, NY, Greene County, NY, Ulster County, NY
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1153 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
140 WWUS71 KALY 251953 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 353 PM EDT WED APR 25 2012 NYZ038>040-047>053-058-061-063-260500- /O.EXA.KALY.FZ.W.0003.120426T0600Z-120426T1200Z/ SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-SCHOHARIE- WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-WESTERN GREENE- EASTERN COLUMBIA-WESTERN ULSTER- INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS... MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN... AMSTERDAM...WELLSVILLE...COBLESKILL...MIDDLEBURGH...DELANSON... ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA... MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY...HUNTER... TANNERSVILLE...WINDHAM...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA 353 PM EDT WED APR 25 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY FOR THE MOHAWK RIVER VALLEY...THE SCHOHARIE VALLEY AND EASTERN CATSKILLS...THE IMMEDIATE CAPITAL REGION...AND THE CENTRAL TACONICS. * LOCATIONS...THE MOHAWK RIVER VALLEY...THE SCHOHARIE VALLEY AND EASTERN CATSKILLS...THE IMMEDIATE CAPITAL REGION...AND THE CENTRAL TACONICS. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...FROM 2 AM TO 8 AM THURSDAY MORNING. * IMPACTS...ANY SENSITIVE VEGETATION WILL BE VULNERABLE TO WIDESPREAD FROST THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MAZ001-025-NYZ041-043-054-083-084-VTZ013-015-260500- /O.CON.KALY.FZ.W.0003.120426T0600Z-120426T1200Z/ NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN SARATOGA- NORTHERN WASHINGTON-EASTERN RENSSELAER-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-EASTERN WINDHAM- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...SARATOGA SPRINGS... WHITEHALL...GRANVILLE...HOOSICK FALLS...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...BRATTLEBORO...WEST BRATTLEBORO... BELLOWS FALLS 353 PM EDT WED APR 25 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... * LOCATIONS...THE LAKE GEORGE SARATOGA REGION...SOUTHWEST AND SOUTHEAST VERMONT...CENTRAL TACONICS AND THE BERKSHIRES. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...FROM 2 AM TO 8 AM THURSDAY MORNING. * IMPACTS...ANY SENSITIVE VEGETATION WILL BE VULNERABLE TO WIDESPREAD FROST THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CTZ001-013-NYZ059-060-064>066-260500- /O.NEW.KALY.FR.Y.0003.120426T0600Z-120426T1200Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN GREENE- WESTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...KINGSTON...NEW PALTZ... POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS... MILLBROOK...PINE PLAINS...AMENIA...MILLERTON 353 PM EDT WED APR 25 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY FOR NORTHWEST CONNECTICUT...THE MID HUDSON VALLEY AND SOUTHERN TACONICS. * LOCATIONS...NORTHWEST CONNECTICUT...THE MID HUDSON VALLEY AND SOUTHERN TACONICS. * HAZARDS...COLD TEMPERATURES LEADING TO FROST FORMATION. * TEMPERATURES...IN THE MID 30S. * TIMING...FROM 2 AM TO 8 AM THURSDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
865 WWUS71 KALY 252109 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 509 PM EDT WED APR 25 2012 MAZ001-025-NYZ038>041-043-047>054-058-061-063-083-084-VTZ013-015- 261200- /O.CON.KALY.FZ.W.0003.120426T0600Z-120426T1200Z/ NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY- SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE- EASTERN COLUMBIA-WESTERN ULSTER-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-EASTERN WINDHAM- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ILION...HERKIMER... LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE... JOHNSTOWN...AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS... WHITEHALL...GRANVILLE...COBLESKILL...MIDDLEBURGH...DELANSON... ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA... MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY... HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CHATHAM... SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON... NAPANOCH...PHOENICIA...GLENS FALLS...WEST GLENS FALLS... HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH...BENNINGTON... BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 509 PM EDT WED APR 25 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... * LOCATIONS...MOHAWK VALLEY...CAPITAL DISTRICT INCLUDING THE SARATOGA AND GLENS FALLS AREAS...EASTERN CATSKILLS...NORTHERN AND CENTRAL TACONICS...BERKSHIRES...AND IN SOUTHERN VERMONT BENNINGTON AND EASTERN WINDHAM COUNTIES. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...FROM 2 AM TO 8 AM THURSDAY MORNING. * IMPACTS...ANY SENSITIVE VEGETATION WILL BE VULNERABLE TO WIDESPREAD FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CTZ001-013-NYZ059-060-064>066-261200- /O.CON.KALY.FR.Y.0003.120426T0600Z-120426T1200Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN GREENE- WESTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...KINGSTON...NEW PALTZ... POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS... MILLBROOK...PINE PLAINS...AMENIA...MILLERTON 509 PM EDT WED APR 25 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... * LOCATIONS...THE MID HUDSON VALLEY...SOUTHERN TACONICS AND NORTHWESTERN CONNECTICUT. * HAZARDS...COLD TEMPERATURES LEADING TO FROST FORMATION. * TEMPERATURES...IN THE MID 30S. * TIMING...FROM 2 AM TO 8 AM THURSDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
386 WWUS71 KALY 261206 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 806 AM EDT THU APR 26 2012 MAZ001-025-NYZ038>041-043-047>054-058-061-063-083-084-VTZ013-015- 261315- /O.EXP.KALY.FZ.W.0003.000000T0000Z-120426T1200Z/ NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY- SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE- EASTERN COLUMBIA-WESTERN ULSTER-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-EASTERN WINDHAM- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ILION...HERKIMER... LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE... JOHNSTOWN...AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS... WHITEHALL...GRANVILLE...COBLESKILL...MIDDLEBURGH...DELANSON... ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA... MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY... HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CHATHAM... SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON... NAPANOCH...PHOENICIA...GLENS FALLS...WEST GLENS FALLS... HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH...BENNINGTON... BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 806 AM EDT THU APR 26 2012 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING HAS EXPIRED FOR THE MOHAWK VALLEY...CAPITAL DISTRICT INCLUDING THE SARATOGA AND GLENS FALLS AREAS...EASTERN CATSKILLS...NORTHERN AND CENTRAL TACONICS...BERKSHIRES...AND IN SOUTHERN VERMONT BENNINGTON AND EASTERN WINDHAM COUNTIES. TEMPERATURES HAVE WARMED ABOVE FREEZING ACROSS MUCH OF THE WARNING AREA. THEREFORE...THE FREEZE WARNING HAS EXPIRED. $$ CTZ001-013-NYZ059-060-064>066-261315- /O.EXP.KALY.FR.Y.0003.000000T0000Z-120426T1200Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN GREENE- WESTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...KINGSTON...NEW PALTZ... POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS... MILLBROOK...PINE PLAINS...AMENIA...MILLERTON 806 AM EDT THU APR 26 2012 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY HAS EXPIRED FOR THE MID HUDSON VALLEY...SOUTHERN TACONICS AND NORTHWESTERN CONNECTICUT. TEMPERATURES HAVE WARMED INTO THE UPPER 30S TO LOWER 40S ACROSS THE ADVISORY AREA. THEREFORE...THE FROST ADVISORY HAS EXPIRED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at Apr 25, 1:35 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Apr 25, 1:35 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
135 PM EDT WED APR 25 2012
.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WILL CONTINUE MOVING NORTHWARD THROUGH
EASTERN CANADA TODAY. WEAK DISTURBANCES ROTATING AROUND THIS LOW
WILL KEEP COOL TEMPERATURES AND LOTS OF CLOUDS AROUND THE REGION
ALONG WITH THE POSSIBILITY OF SOME SHOWERS OF RAIN AND WET
SNOW...PARTICULARLY ACROSS HIGHER TERRAIN. ANOTHER LOW PRESSURE
SYSTEM APPROACHING FROM THE WEST WILL BRING RAIN TO THE REGION
THURSDAY INTO EARLY THURSDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A POTENT SHORT WAVE PASSING OVER REGION WITH SURFACE TROUGH MOVING
ACROSS THE LOCAL AREA...ALL RESULTING IN SCATTERED SHOWERS OF
SNOW...GRAUPEL AND RAIN. AREAL COVERAGE OF SHOWERS WILL DECREASE
THIS AFTERNOON WITH SURFACE TROUGH AND SHORT WAVE MOVING OFF TO OUR
EAST. WINDS ARE SHIFTING TO THE NORTHWEST-WEST WITH THE PASSAGE OF
THE TROUGH AND INCREASING IN SPEED AND BECOMING GUSTY ESPECIALLY
DOWN THE MOHAWK VALLEY. OVERALL ONLY MINOR ADJUSTMENT MADE TO
FORECAST.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
CLOUDS WILL BE CLEARING BEHIND THE CURRENT SYSTEM...AND EXPECT A
PERIOD OF MOSTLY CLEAR SKIES AND LIGHT WINDS BEFORE HIGH AND MID
LEVEL CLOUDS INCREASE AHEAD OF THE NEXT SYSTEM TOWARD DAYBREAK.
EXPECT THE CLEAR SKIES AND LIGHT WINDS TO LAST THE LONGEST OVER
EASTERN AREAS WITH TEMPS FORECAST TO DROP TO NEAR OR BELOW FREEZING
FROM THE LAKE GEORGE SARATOGA REGION TO SOUTHERN VERMONT AND
BERKSHIRE COUNTY...AND FREEZE WARNINGS HAVE BEEN ISSUED THERE. MANY
OTHER LOCATIONS ARE FORECAST TO BE IN THE 33 TO 36 DEGREE RANGE
TONIGHT...BUT WITH CLOUD COVER MOVING IN...FROST FORMATION MAY NOT
OCCUR SO DID NOT ISSUE ANY FROST ADVISORIES. GENERALLY...LOWS FOR
TONIGHT ARE FORECAST TO BE IN THE UPPER 20S AND 30S.
PCPN (MAINLY RAIN) ASSOCIATED WITH THE NEXT SYSTEM WILL SPREAD
QUICKLY ACROSS THE REGION DURING THE LATE MORNING AND EARLY
AFTERNOON...AND PERSIST INTO EARLY THURSDAY NIGHT. HAVE FORECAST
POPS TO RAPIDLY INCREASE TO CATEGORICAL BY THE AFTERNOON...AND ONLY
SLOWLY DECREASE THURSDAY NIGHT. EVEN THOUGH THE SURFACE LOW IS WELL
OUT OF THE REGION BY EARLY THURSDAY NIGHT...A STRONG AND MOIST NW
FLOW WILL DEVELOP BEHIND THIS SYSTEM AND RESULT IN THE CONTINUATION
OF SCT TO NUMEROUS SHOWERS FOR THE REST OF THURSDAY NIGHT DUE TO
UPSLOPE AND CYCLONIC FLOW...WITH THE NORMALLY COLDER HIGH TERRAIN
LOCATIONS BECOMING SNOW SHOWERS. THIS PCPN AND STRONG WINDS WILL
CONTINUE INTO FRIDAY...BUT POPS WILL BE DECREASING ON FRIDAY WITH
THE ENTIRE FORECAST AREA DRY BY LATE IN THE DAY.
TEMPS WILL BE BELOW NORMAL WITH HIGHS THURSDAY IN THE 50S...LOWS
THURSDAY NIGHT WILL BE IN THE 30S TO AROUND 40...AND HIGHS FRIDAY
IN THE MID 40S TO MID 50S. LATER THURSDAY NIGHT AND INTO FRIDAY...
NORTHWEST WINDS WILL PICK UP TO 15 TO 25 MPH WITH GUSTS TO 40 MPH
POSSIBLE.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE MEDIUM RANGE MODELS SUCH AS THE GFS/ECMWF/GGEM HAVE ALL COME
INTO AGREEMENT FOR THE UPCOMING WEEKEND...WITH A DRY SOLUTION
COURTESY OF A DOMINANT NORTHWEST FLOW REGIME AND A STRONG HIGH
DROPPING SOUTHEASTWARD FROM CANADA ACROSS THE WESTERN/CENTRAL GREAT
LAKES. THIS WILL RESULT IN A DRY BUT COLD PATTERN ACROSS THE
NORTHEAST CONUS FOR THE END OF APRIL.
THE MAIN STORY THIS WEEKEND WILL BE THE POTENTIAL FOR FROST/FREEZE
CONDITIONS ACROSS THE ENTIRE AREA. WHILE CONDITIONS WILL NOT BE
IDEAL FOR RADIATIONAL COOLING DUE TO A PERSISTENT BREEZE...AN
ADVECTIVE AND POSSIBLY WIDESPREAD FREEZE MAY OCCUR FRIDAY
NIGHT...SATURDAY NIGHT AND EVEN SUNDAY NIGHT. HEADLINES WILL LIKELY
BE NEEDED. DAYTIME TEMPS WILL LIKELY BE CLOSE TO 10 DEGREES BELOW
NORMAL DESPITE A DECENT AMOUNT OF SUNSHINE THROUGH THE WEEKEND. SOME
MODERATION TO NEAR NORMAL TEMPS SHOULD OCCUR EARLY NEXT WEEK.
DO NOT HAVE ANY POPS FORECAST FROM FRIDAY NIGHT THROUGH TUESDAY OF
NEXT WEEK...AS THE AFOREMENTIONED HIGH EVENTUALLY DRIFTS EASTWARD
THROUGH THE EASTERN GREAT LAKES AND INTO THE NORTHEAST WITH
ANOMALOUSLY LOW PWATS IN PLACE. THE NEXT CHANCE OF SHOWERS DOES NOT
ARRIVE UNTIL NEXT WEDNESDAY...AS THE FLOW PATTERN BECOMES ZONAL AND
A WARM FRONT POTENTIALLY APPROACHES.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
VFR CONDITIONS ARE EXPECTED THROUGH AT LEAST 14Z/THU. ISOLATED TO
SCATTERED RAIN SHOWERS WILL BE POSSIBLE THROUGH AROUND 22Z/WED.
THERE IS A SLIGHT CHC THAT BRIEF MVFR/IFR VSBYS COULD OCCUR WITHIN
ANY SHOWERS...BUT OVERALL PROBABILITY AND AREAL COVERAGE IS TOO LOW
TO INCLUDE MENTION IN CURRENT TAFS.
HIGH AND MID LEVEL CLOUDS WILL INCREASE LATE TONIGHT AND THU
MORNING. THEN...SHOWERS WILL GRADUALLY OVERSPREAD THE REGION FROM
SOUTHWEST TO NORTHEAST LATE THU MORNING. THIS MAY PRODUCE MVFR TO
LOCALIZED IFR CONDITIONS THU AFTERNOON.
.OUTLOOK...
WED NGT...VFR. NO SIG WX.
THU...VFR...BECOMING MVFR/IFR. -SHRA LIKELY IN AFTERNOON.
THU NGT...MVFR/VFR...SCT -SHRA EARLY.
FRI...VFR. WINDY.
SAT-MON...VFR. NO SIG WX.
&&
.FIRE WEATHER...
A STRONG LOW PRESSURE SYSTEM WILL CONTINUE MOVING NORTHWARD THROUGH
EASTERN CANADA TODAY. WEAK DISTURBANCES ROTATING AROUND THIS LOW
WILL KEEP COOL TEMPERATURES AND LOTS OF CLOUDS AROUND THE REGION
ALONG WITH THE POSSIBILITY OF SOME SHOWERS OF RAIN AND WET
SNOW...PARTICULARLY ACROSS HIGHER TERRAIN. ANOTHER LOW PRESSURE
SYSTEM APPROACHING FROM THE WEST WILL BRING RAIN TO THE REGION
THURSDAY INTO EARLY THURSDAY NIGHT.
THE RH WILL FALL TO INTO THE 35-45 PERCENT RANGE IN VALLEYS THIS
AFTERNOON...AND THE 40-55 PERCENT RANGE ACROSS HIGHER ELEVATIONS.
FOR TONIGHT...THE RH SHOULD RECOVER TO BETWEEN 90 AND 100 PERCENT...
WITH AREAS OF FROST AND OR DEW POSSIBLE.
SOUTHWEST WIND EARLY TODAY WILL VEER INTO THE WEST TO NORTHWEST BY
THIS AFTERNOON...AND INCREASE TO 10-20 MPH...WITH SOME GUSTS UP TO
30 TO 35 MPH POSSIBLE. W/NW WINDS WILL BECOME LIGHT AND VARIABLE
TONIGHT.
&&
.HYDROLOGY...
ONLY LIGHT PRECIPITATION IS EXPECTED OVER THE NEXT 18 HOURS...WITH
GENERALLY LESS THAN ONE TENTH OF AN INCH OF QPF EXPECTED...MAINLY
ACROSS NORTHERN AREAS...SOME OF WHICH MAY BE IN THE FORM OF SNOW.
RAIN MAY PRODUCE BETWEEN ONE QUARTER...AND ONE HALF OF AN INCH OF
QPF THURSDAY INTO THURSDAY EVENING. THIS RAINFALL SHOULD HAVE
NEGLIGIBLE IMPACT ON AREA RIVERS AND STREAMS.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.EQUIPMENT...
DUAL-POLARIZATION UPGRADE STARTED MONDAY...APRIL 23RD...FOR THE NWS
ALBANY RADAR KENX AND THE RADAR WILL BE OUT OF SERVICE THROUGH AT
LEAST FRIDAY.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FREEZE WARNING FROM 2 AM TO 8 AM EDT THURSDAY FOR NYZ041-043-
054-083-084.
MA...FREEZE WARNING FROM 2 AM TO 8 AM EDT THURSDAY FOR MAZ001-025.
VT...FREEZE WARNING FROM 2 AM TO 8 AM EDT THURSDAY FOR VTZ013-015.
&&
SYNOPSIS...GJM
NEAR TERM...IAA/KL/GJM
SHORT TERM...GJM
LONG TERM...JPV
AVIATION...JPV
FIRE WEATHER...GJM
HYDROLOGY...GJM
EQUIPMENT...ALY STAFFHazardous weather outlook, Apr 25, 4:41 AM EDT, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 441 AM EDT WED APR 25 2012 CTZ001-013-NYZ038>040-047>053-058>061-063>066-261100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS- 441 AM EDT WED APR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT... AND FOR THE MOHAWK AND SCHOHARIE VALLEYS...CAPITAL DISTRICT...MID HUDSON VALLEY...EASTERN CATSKILLS AND THE CENTRAL AND SOUTHERN TACONICS OF EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. FROST AND OR FREEZE CONDITIONS WILL BE POSSIBLE LATE FRIDAY... SATURDAY AND SUNDAY NIGHTS AS AN UNSEASONABLY COLD AIR MASS MOVES OVER THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ032-033-042-082-VTZ014-261100- NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN FULTON- WESTERN WINDHAM- 441 AM EDT WED APR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN AND WESTERN ADIRONDACKS OF CENTRAL NEW YORK...AND FOR WESTERN WINDHAM COUNTY OF SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ001-025-NYZ041-043-054-083-084-VTZ013-015-261100- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN SARATOGA- NORTHERN WASHINGTON-EASTERN RENSSELAER-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-EASTERN WINDHAM- 441 AM EDT WED APR 25 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS... BENNINGTON AND EASTERN WINDHAM COUNTIES OF SOUTHERN VERMONT...AND FOR WASHINGTON...SOUTHEAST WARREN...NORTHERN SARATOGA AND EASTERN RENSSELAER COUNTIES OF EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. FROST AND OR FREEZE CONDITIONS WILL AGAIN BE POSSIBLE LATE FRIDAY... SATURDAY AND SUNDAY NIGHTS AS AN UNSEASONABLY COLD AIR MASS MOVES OVER THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 4:25 AM EDT | Freeze Warning | ALY | Albany, Columbia, Fulton, Greene, Herkimer, Montgomery and 7 more | 28 hr |
Nearby
Frost Advisories in New York, 2012Frost Advisories in Connecticut, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.